# SDR DALA2025090806621

- Difficulty date: September 3, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 122,511 hours, 18,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

2R ARM LIGHT ON FWD ATTENDENT OANEL BURNED OUT DURING FLIGHT.   2R ARM LIGHT REPLACED ON F/A PNL AND CHECKED SATIS IAW B767 AMM 52-73-00(7776626)
